Home > Research > Publications & Outputs > The union of peak sets for Banach function alge...
View graph of relations

The union of peak sets for Banach function algebras

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

The union of peak sets for Banach function algebras. / Dales, H.G.

In: Bulletin of the London Mathematical Society, Vol. 3, No. 2, 07.1971, p. 204-208.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dales, HG 1971, 'The union of peak sets for Banach function algebras', Bulletin of the London Mathematical Society, vol. 3, no. 2, pp. 204-208. https://doi.org/10.1112/blms/3.2.204

APA

Dales, H. G. (1971). The union of peak sets for Banach function algebras. Bulletin of the London Mathematical Society, 3(2), 204-208. https://doi.org/10.1112/blms/3.2.204

Vancouver

Dales HG. The union of peak sets for Banach function algebras. Bulletin of the London Mathematical Society. 1971 Jul;3(2):204-208. https://doi.org/10.1112/blms/3.2.204

Author

Dales, H.G. / The union of peak sets for Banach function algebras. In: Bulletin of the London Mathematical Society. 1971 ; Vol. 3, No. 2. pp. 204-208.

Bibtex

@article{9dd2db1add2d49beb2ea349cf5fc0815,
title = "The union of peak sets for Banach function algebras",
author = "H.G. Dales",
year = "1971",
month = jul,
doi = "10.1112/blms/3.2.204",
language = "English",
volume = "3",
pages = "204--208",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "2",

}

RIS

TY - JOUR

T1 - The union of peak sets for Banach function algebras

AU - Dales, H.G.

PY - 1971/7

Y1 - 1971/7

U2 - 10.1112/blms/3.2.204

DO - 10.1112/blms/3.2.204

M3 - Journal article

VL - 3

SP - 204

EP - 208

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 2

ER -